Dyslipidaemia in HIV-1-infected patients receiving protease inhibitors after initial treatment with first-line-based non-nucleoside reverse transcriptase inhibitors: A cross-sectional study

  • Pefura Yone E
  • Kengne A
  • Ashuntantang G
 et al. 
  • 12

    Readers

    Mendeley users who have this article in their library.
  • 4

    Citations

    Citations of this article.

Abstract

Lipid abnormalities associated with antiretroviral therapy in people with HIV infection are more frequent with protease inhibitors (PI)-based regimens. Whether effects extend to patients receiving a PI subsequent to failure on non-nucleoside reverse-transcriptase inhibitors (NNRTI)-based regimen is still unknown. We investigated the effects of secondary treatment with a PI on the lipid profile in a group of patients with HIV infection in Cameroon.

Get free article suggestions today

Mendeley saves you time finding and organizing research

Sign up here
Already have an account ?Sign in

Find this document

Authors

Cite this document

Choose a citation style from the tabs below

Save time finding and organizing research with Mendeley

Sign up for free